Skip to main content

Research Repository

Advanced Search

Collapsed 3-Dimensional Alexandrov Spaces: A Brief Survey

Galaz-García, Fernando; Guijarro, Luis; Núñez-Zimbrón, Jesús

Collapsed 3-Dimensional Alexandrov Spaces: A Brief Survey Thumbnail


Authors

Luis Guijarro

Jesús Núñez-Zimbrón



Contributors

Owen Dearricott
Editor

Wilderich Tuschmann
Editor

Yuri Nikolayevsky
Editor

Thomas Leistner
Editor

Diarmuid Crowley
Editor

Abstract

We survey two recent developments in the topic of three-dimensional Alexandrov spaces: the topological classification of closed collapsed threedimensional Alexandrov spaces and the geometrization of sufficiently collapsed closed three-dimensional Alexandrov spaces.

Citation

Galaz-García, F., Guijarro, L., & Núñez-Zimbrón, J. (2020). Collapsed 3-Dimensional Alexandrov Spaces: A Brief Survey. In O. Dearricott, W. Tuschmann, Y. Nikolayevsky, T. Leistner, & D. Crowley (Eds.), Differential geometry in the large (291-310). Cambridge University Press. https://doi.org/10.1017/9781108884136.017

Online Publication Date Oct 7, 2020
Publication Date 2020
Deposit Date Oct 7, 2020
Publicly Available Date Apr 1, 2021
Publisher Cambridge University Press
Pages 291-310
Series Title London Mathematical Society lecture note series
Series Number 463
Book Title Differential geometry in the large.
ISBN 9781108812818
DOI https://doi.org/10.1017/9781108884136.017

Files

Published Book Chapter (292 Kb)
PDF

Copyright Statement
This material has been published in Differential geometry in the large edited by Owen Dearricott, Wilderich Tuschmann, Yuri Nikolayevsky, Thomas Leistner and Diarmuid Crowley. This version is free to view and download for personal use only. Not for re-distribution, re-sale or use in derivative works. © Cambridge University Press 2021.




You might also like



Downloadable Citations